# SDR VQMA081907001

- Difficulty date: August 9, 2007
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N650Z
- Make and model: Cessna 650
- Aircraft serial: 6500108
- Aircraft time: 11,697 hours, 9,912 cycles
- Engine: Garrtt TFE731*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bottle
- Part number: 99140993
- Part serial: 0002
- Condition: Leaking
- Location: Mlg
- Part time: 11,697 hours, 9,912 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR PNEUMATIC BLOWDOWN BOTTLE IS LEAKING.
